# SDR 96ZZZX2100

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999JR
- Make and model: Cndair CL6002A12
- Aircraft serial: 3061
- System (JASC): 5280 · Landing Gear Doors
- Part: Pin
- Part number: MS20253P5100L
- Condition: Broken
- Location: Lt Gear Door
- Part time: 2,852 hours
- Component: 600316661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN WAS FOUND BROKEN ON 600-HOUR INSPECTION.  THIS IS THE LATEST PART.  THE OLDER STYLE PIN AND HINGE WERE BREAKING THE HINGE PORTION.  NO HINGE FROM ALERT SB A601-0329.
